MAUDE Adverse Event Report: Arthrex, Inc. PEEK INTERF SCRW W/DISP SHTH 7X 23MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. PEEK INTERF SCRW W/DISP SHTH 7X 23MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK INTERF SCRW W/DISP SHTH 7X 23MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 3rd september 2026, it was reported by an arthrex's employee via an email that 1 unit of ar-1370p, peek interference screw, sheathed, 7 x 23 mm, was fractured.This was detected during an arthroscopic left knee joint exploration + synovectomy + harvest of peroneus longus tendon, acl revision and reconstruction on 13th august 2026.The procedure was completed successfully by using a new ar-1370p for the fixation.There were no patient harm and no secondary surgery needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
PEEK INTERF SCRW W/DISP SHTH 7X 23MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50802265
Report Number1220246-2026-04775
Device Sequence Number21469847
Product Code MAI
UDI-Device Identifier00888867014695
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK INTERF SCRW W/DISP SHTH 7X 23MM
Device Catalogue NumberAR-1370P
Device Lot Number15323537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown